# SDR 98ZZZM61

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Rail
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT .1B SEAT RAIL HAS CORROSION PAST LIMITS, APPROX 64 INCH LENGTH.  REMOVED 65 INCHES FORWARD SECTION OF LEFT INBOARD SEAT RAIL ASSY AND SPLICED REPLACEMENT SEC PER SRM 53-00-32 PAGE 202, 203, 204.  ANODIZED REPLACED PART PER MIL-A-8625F AND FAX BAE DJR/RJ0641-97.  REMOVED AND REPLACED .0 PERCENT THICK STRAP USING 7075 AND T6 .090 PER BAE FAX DJR/RJ0644-97.  GEN W/C'S FOR REINSPECTION OF SEAT RAIL.
